MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROULTRA SURGICAL #3 PACK; SCALER, ULTRASONIC

TULSA DENTAL PRODUCTS LLC PROULTRA SURGICAL #3 PACK; SCALER, ULTRASONIC
Catalog Number PUSURG3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received with a similar device where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that proultra surgical #3 pack - 2 proultra surgical #3 tips broke during use on the same patient.No injury.
 
Additional Manufacturer Narrative
Additional information received: dr had 2 tips break on the first use on the same patient.Dr was using a low setting" no more details.Reviewed proper use and speed setting.Replacing.No patient injury unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented (see notes).Case can be re-opened if product is received.Nothing unusual to report was found during dhr review.A query indicates one additional complaint has been received for this lot number.(b)(4) (from same account).

Brand Name
PROULTRA SURGICAL #3 PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22024945
Report Number2320721-2025-00070
Device Sequence Number15258909
Product Code ELC
UDI-Device IdentifierD716PUSURG31
UDI-PublicD716PUSURG31
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPUSURG3
Device Lot Number376723
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown